# SDR DL72S952172

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBD ATTACH CASTING CRACKED 1.75 INCH NR 3 SPOILER AT ACTUATOR.  CRACK REPAIR TO BE ACCOMPLISHED WITHIN 30 DAYS PER SRM 57-50-6.
